# SDR DALA2020090422960

- Difficulty date: August 27, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N835MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29708
- Aircraft time: 78,806 hours, 14,868 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON APPROACH GOT A TRAILING EDGE FLAP A SYMMETRY GOING FROM FLAPS 20 TO 25. DID A GO AROUND THEN COMPLETED APPROACH IN ACCORDANCE WITH ABNORMAL CHECKLIST. CORRECTIVE ACTION: REPLACED #4 FLAP TRANSMITTER. SYSTEM OPERATION IS NORMAL.
